# SDR ASAA2017112222672

- Difficulty date: November 22, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 42,023 hours, 12,628 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CONTROL CABIN TEMPERATURE SELECTOR ON THE AIR CONDITIONING PANEL DOES NOT FUNCTION PROPERLY. WHEN POSITIONED TO FULL WARM OR OFF THE FLIGHT DECK IS ESTIMATED TO BE 50 DEG F OR LESS. THIS CONDITION BECAME NOTICEABLE 4 HOURS INTO FLIGHT AT 36,000 FT AND OUTSIDE AIR TEMP OF -54 DEG. C. FOLLOWING ARE THE INDICATIONS ON THE AIR TEMP INDICATOR: CONT CAB SELECTOR AT 3 O'CLOCK POSITION DUCT SUPPLY =28 DEG. C. FWD CAB SECTOR AT 12 O'CLOCK POSITION = 26 DEG. C. AFT CAB SELECTOR AT 12 O'CLOCK = 12 DEG. C. FWD AND AFT CAB TEMP = 23 DEG. C. RT PACK = 0 DEG. C. LT PACK = 13 DEG. C.  ACFT GROUNDED. ACCOMPLISHED CABIN TEMP CONTROLLER BITE PROCEDURE IAW FIM 21-61 TASK 801. NO CURRENT FAULTS OR PREVIOUS FAULTS NOTED. PERFORMED CABIN TEMP SENSOR CLEANING IAW AMM 21-61-00 AND CABIN TEMPERATURE SENSOR ASSEMBLY FILTER REPLACEMENT FOR CONTROL CABIN IAW AMM21-61-06. RAN PACKS IAW AMM 21-00-00 AND OBSERVED CABIN TEMP INDICATIONS. ALL CONDITIONS NORMAL. CONTROL CABIN HEATED AND COOLED PROPERLY.
